# SDR USAA2014071400010

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 15,980 hours, 6,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0414
- Condition: Low
- Location: R1 Door
- Part time: 15,993 hours, 6,206 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
